# SDR SIMA200116601

- Difficulty date: June 15, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3200 · Landing Gear System
- Part: Shutoff Valve
- Part number: 4131
- Part serial: 626
- Condition: Inoperative
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LGA - FLT 4547 - ON TAKEOFF ROLL, OUTBOARD BRAKE INOPERATIVE ON EICAS.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE LEFT BRAKE SHUTOFF VALVE IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
